Modeling the scattering processes on a crack in an elastic plate with the help of a zero-range potential

Research output

Abstract

The problem of flexural wave scattering on a finite crack in elastic plate is considered. The zero-range potential is suggested as a model of a short crack. Bibliography: 2 titles.

Original languageEnglish
Pages (from-to)304-307
Number of pages4
JournalJournal of Mathematical Sciences
Volume73
Issue number3
DOIs
Publication statusPublished - 1 Feb 1995

Fingerprint

Elastic Plate
Crack
Scattering
Cracks
Wave Scattering
Elastic waves
Bibliographies
Zero
Modeling
Range of data
Model
Bibliography

Scopus subject areas

  • Mathematics(all)

Cite this

@article{9e3d124c7ebc43708ca669add7f807b0,
title = "Modeling the scattering processes on a crack in an elastic plate with the help of a zero-range potential",
abstract = "The problem of flexural wave scattering on a finite crack in elastic plate is considered. The zero-range potential is suggested as a model of a short crack. Bibliography: 2 titles.",
author = "Andronov, {I. V.}",
year = "1995",
month = "2",
day = "1",
doi = "10.1007/BF02362813",
language = "English",
volume = "73",
pages = "304--307",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "3",

}

TY - JOUR

T1 - Modeling the scattering processes on a crack in an elastic plate with the help of a zero-range potential

AU - Andronov, I. V.

PY - 1995/2/1

Y1 - 1995/2/1

N2 - The problem of flexural wave scattering on a finite crack in elastic plate is considered. The zero-range potential is suggested as a model of a short crack. Bibliography: 2 titles.

AB - The problem of flexural wave scattering on a finite crack in elastic plate is considered. The zero-range potential is suggested as a model of a short crack. Bibliography: 2 titles.

UR - http://www.scopus.com/inward/record.url?scp=34249756679&partnerID=8YFLogxK

U2 - 10.1007/BF02362813

DO - 10.1007/BF02362813

M3 - Article

AN - SCOPUS:34249756679

VL - 73

SP - 304

EP - 307

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 3

ER -